The Student Room Group

Vitamin D Supplement and increased urination

Hi,

After a blood test I was told im deficient in vitamin d. I was prescribed 20,000iu d3 twice a week for 10 weeks.

On the 2nd week ie the 3rd supplement, the next day I noticed I was urinating a lot more frequently than usual. I read up that if you don’t take d3 with k2, you can get Hypercalcemia which could be causing my frequent urination.

Is it likely that the supplements are causing me to urinate a lot more often? Should I start taking it with vitamin k2?
Original post by Anonymous
Hi,

After a blood test I was told im deficient in vitamin d. I was prescribed 20,000iu d3 twice a week for 10 weeks.

On the 2nd week ie the 3rd supplement, the next day I noticed I was urinating a lot more frequently than usual. I read up that if you don’t take d3 with k2, you can get Hypercalcemia which could be causing my frequent urination.

Is it likely that the supplements are causing me to urinate a lot more often? Should I start taking it with vitamin k2?


:doctor:

No-one can give you advice like this on TSR: it's against the rules, and no-one has examined your or knows your medical history. You should ignore anyone who tries to diagnose this.

It is unwise to try to self-diagnose things using Dr. Google - just make an appointment with your GP to have a telephone consultation about this.
You should speak to your GP before making any changes to how you take your medication. If they feel this dose is too high and causing a problem they may wish to lower it rather than have you take something else alongside it, so it's better to get their opinion.

Quick Reply

Latest